Approximation by Apostol-Genocchi summation-integral type operators

Chandra Prakash; Naokant Deo; Durvesh Kumar Verma;


In the present paper, we proposed a new sequence of summation-integral type operators involving Apostol-Genocchi polynomials. We study some approximation results of the proposed operators using first and second-order modulus of continuity, the global rate of convergence using Voronovskaja type asymptotic theorem, Lipschitz-type space, and Ditzian-Totik modulus of smoothness. Lastly, we study the weighted approximation.

Vol. 24 (2023), No. 1, pp. 369-382

Download: MMN-3848